Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Frequent bowel movements upon taking oily food or dairy products. Could this be due to low vitamin B levels?

I have poor digestive system . I have to go to toilet if I eat late or drink milk or eat very oily , spice food.most often I have to go to toilet 3/4 times in a day. Ichecked with doctors did all the test but they said everything is normal.
To improve my digestive system now I started taking NATURAL B & FIBER DRINK from Nutralite.
But still I have the same problem. Is it boz of vitamin B or something else? Do I have any serious problems?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
You have indigestion pattern.If all reports are normal and still you have same than it is called irritable bowel syndrome.
Eat nutritious,high fiber diet.Drink enough water,fruit juices,vegetable soups,buttermilk.Avoid stress and start regular exercise,yoga.
There are certain medicines for it ,consult your physician for better guidance and medical management.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor